# SDR SWAA2019101657900

- Difficulty date: September 26, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 60,982 hours, 35,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7530863
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR T STRAP CORRODED AT BS. 887, BETWEEN LBL 10 TO RBL 22.      / R&R T STRAP IAW SRM & DWG.
